Warning to Parents About Tamiflu: My Daughter Tried to Kill Me

This is a warning to all parents with children who have the flu, watch giving your children Tamiflu because it has some serious side effects.

When a mother got home from work one day, she found her daughter, Emma, running a high fever of 103 degrees. So, she gave her Tylenol to bring the fever down. She sent her other children to their grandmother’s house and took little Emma to see her pediatrician. The pediatrician gave her another dose of Tylenol and sent them home with prescriptions, one of them being Tamiflu and the other Ibuprofen.

The mother of the sick little girl gave her the Ibuprofen and the Tamiflu that was prescribed by her pediatrician and put her to bed. Her daughter was diagnosed with the flu because of the symptoms she had.

Within a half hour of the little girl falling asleep, she woke up screaming and throwing things, breaking them and then came into her mother’s room and threatened to kill her. As the mother began to wrestle with her daughter to try to calm her down and to wake her up from what she thought was her daughter sleepwalking, her daughter continued to cry saying, “Please, mommy. I’m so sorry. I love you but I can’t wake up!”

She then hugged her daughter and told her she loved her. She gave her some more Ibuprofen because she still had a fever, and woke her boys up and told them to get dressed because she was sending them to her aunt’s for the night. She then took her daughter to the nearest hospital. Although the hospital wasn’t the greatest, this was an emergency and she had to get her to the hospital fast.

It is no wonder they called that hospital Crappy Knappy. The doctor there asked her why she brought her to the hospital when she had already started her on the Tamiflu. She tried to explain to the doctor about her daughter’s sleepwalking and the doctor told her he could have her checked by a psychiatrist but to go home and continue the Tamiflu like a normal person. She told the doctor it was no wonder that hospital had such a bad reputation and that it was doctor’s like him who gave it such a bad rep.

She left that hospital and went to the next one and this is where they told her she wasn’t crazy after all. They said that her daughter not only mixing Ibuprofen with Tylenol and the Tamiflu has caused this but her daughter was also having some serious side effects from the Tamiflu. You see, Tamiflu can cause sleepwalking, hallucinations, anxiety, unusual behaviour, breathing problems, and loss of contact with reality.

To all parents out there with children fighting the flu; take this as a warning about the side effects of Tamiflu. Also, watch mixing it with Tylenol and Ibuprofen because this can cause these side effects as well.

Please share this with your family and friends.

error: Content is protected !!